# SDR UIEA2020122302611

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,006 hours, 18,307 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760248
- Part serial: 990922700037
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU LOW OIL PRESS SWITCH LEAKING OIL.  REMOVED AND REPLACED LOW OIL PRESS SWITCH, IAW AMM 49-94-02.  OPERATIONS NORMAL, NO DEFECTS NOTED.
